# SDR SWAA2023062753395

- Difficulty date: May 28, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H SIDEPLATE HAS CORROSION AT FASTENER HOLES LBL 21; STA.727F-727G<[01] REMOVED CORROSION AFT CARGO L/H SIDEPLATE AT FASTENER HOLES LBL 21; STA.727F-727G. MAX MATERIAL REMOVED IS 0.008? ; MAX ALLOWED 0.004?. REMAINING THICKNESS IS .032? FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] VERIFIED 1. NICHOLAS AYLOR (TECHNICIAN); 01-JUN-2023 06:54 UTC REMOVED CORROSION AFT CARGO L/H SIDEPLATE AT FASTENER HOLES LBL 21; STA.727F-727G. MAX MATERIAL REMOVED IS 0.008? ; MAX ALLOWED 0.004?. REMAINING THICKNESS IS .032? FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-;[03] REMOVED L/H TRANSITION ANGLE ASSY FROM STA 727 +4 - 847 PER SRM 51-40-02;[04] LOCATED AND DRILLED NEW LH TRANSITION REPAIR SECTION FROM STA 727D +10.2 - 847. SPLICE SECTIONS AT STA 727D + 10.2 AND 747 +9.5 PER SRM 53-00-53-2R-5;[05] VERIFIED CORRECTIVE ACTION #4. OK TO TREAT AND PRIME.;[06] ALODINED AND PRIMED REPAIR PARTS PER AMM 51-21-72-370-804;[07] REINSTALLED L/H TRANSITION ANGLE FROM STA 727+4 - 727D+10.2 PER SRM 51-40-02. INSTALLED NEW REPAIR PARTS FROM STA 727D+10.2 - 847 (SPLICE SECTIONS AT STA 727D + 10.2 AND 747 +9.5) PER SRM 53-00-53-2R-5;[08] VERIFIED C/A #7.;[09] VERIFIED ALL STEPS ARE SIGNED OFF.
